Alert archive / New Mexico / High Wind Watches in 2012
High Wind Watch 10, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this high wind watch at Feb 26, 2012, 3:06 AM MST for Eddy County, New Mexico. It took effect at Feb 28, 2012, 5:00 AM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 26, 2012, 3:06 AM MST (10:06 UTC)
- In effect from
- Feb 28, 2012, 5:00 AM MST
- Expired
- Feb 27, 2012, 1:35 PM MST
- In force
- Issued by
- NWS Midland/Odessa, TX
County Eddy County, NM
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 10.1 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2766 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 112 m²/s²
- 0-3 km storm-relative helicity
- 193 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
496 WWUS74 KMAF 261006 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 406 AM CST SUN FEB 26 2012 ...A HIGH WIND WATCH FOR THE GUADALUPE MOUNTAINS TUESDAY... .THE APPROACH OF A STRONG UPPER TROUGH TUESDAY MAY RESULT IN HIGH WIND ACROSS THE GUADALUPE MOUNTAINS. SOUTHWEST WINDS OF 40 MPH WITH GUSTS OVER 60 MPH CAN BE EXPECTED. THESE WINDS WILL SLOWLY DECREASE DURING THE EVENING TUESDAY. NMZ027-TXZ258-262200- /O.NEW.KMAF.HW.A.0010.120228T1200Z-120229T0000Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...GUADALUPE MOUNTAINS NP... PINE SPRINGS 306 AM MST SUN FEB 26 2012 ...HIGH WIND WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY AFTERNOON. * EVENT...HIGH WIND. * TIMING...TUESDAY. * WINDS...SOUTHWEST WINDS OF 35 TO 45 MPH WITH GUST TO 70 MPH. * IMPACTS...TRAVEL MAY BECOME DIFFICULT THROUGH THE GUADALUPE MOUNTAINS...ESPECIALLY FOR MOTORISTS DRIVING HIGH PROFILE VEHICLES SUCH AS CAMPERS...VANS...AND TRAILERS. TURBULENCE NEAR THE MOUNTAINS MAY IMPACT LIGHT AIRCRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
3 follow-up statements
447
WWUS74 KMAF 262049
NPWMAF
URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
249 PM CST SUN FEB 26 2012
...A HIGH WIND WATCH FOR THE GUADALUPE AND DAVIS MOUNTAINS
TUESDAY...
.THE APPROACH OF A STRONG UPPER TROUGH TUESDAY MAY RESULT IN HIGH
WIND ACROSS THE GUADALUPE AND DAVIS MOUNTAINS. SOUTHWEST WINDS OF
40 MPH WITH GUSTS OVER 60 MPH CAN BE EXPECTED. THESE WINDS WILL
SLOWLY DECREASE DURING THE EVENING TUESDAY.
TXZ074-271030-
/O.EXA.KMAF.HW.A.0010.120228T1200Z-120229T0000Z/
DAVIS/APACHE MOUNTAINS AREA-
INCLUDING THE CITIES OF...ALPINE...FORT DAVIS
249 PM CST SUN FEB 26 2012
...HIGH WIND WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY
AFTERNOON...
* EVENT...HIGH WIND.
* TIMING...TUESDAY.
* WINDS...SOUTHWEST WINDS OF 35 TO 45 MPH WITH GUST TO 60 MPH...
MAINLY IN THE HIGHER ELEVATIONS.
* IMPACTS...TRAVEL MAY BECOME DIFFICULT THROUGH THE DAVIS
MOUNTAINS...ESPECIALLY FOR MOTORISTS DRIVING HIGH PROFILE
VEHICLES SUCH AS CAMPERS...VANS...AND TRAILERS. TURBULENCE
NEAR THE MOUNTAINS MAY IMPACT LIGHT AIRCRAFT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.
&&
$$
NMZ027-TXZ258-271030-
/O.CON.KMAF.HW.A.0010.120228T1200Z-120229T0000Z/
GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...GUADALUPE MOUNTAINS NP...
PINE SPRINGS
149 PM MST SUN FEB 26 2012
...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT
THROUGH TUESDAY AFTERNOON...
* EVENT...HIGH WIND.
* TIMING...TUESDAY.
* WINDS...SOUTHWEST WINDS OF 45 TO 55 MPH WITH GUST TO 75 MPH.
* IMPACTS...TRAVEL MAY BECOME DIFFICULT THROUGH THE GUADALUPE
MOUNTAINS...ESPECIALLY FOR MOTORISTS DRIVING HIGH PROFILE
VEHICLES SUCH AS CAMPERS...VANS...AND TRAILERS. TURBULENCE
NEAR THE MOUNTAINS MAY IMPACT LIGHT AIRCRAFT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.
&&
$$945 WWUS74 KMAF 270950 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 350 AM CST MON FEB 27 2012 ...A HIGH WIND WATCH REMAINS IN EFFECT FOR THE GUADALUPE AND DAVIS MOUNTAINS TUESDAY... .THE APPROACH OF A STRONG UPPER TROUGH TUESDAY MAY RESULT IN HIGH WINDS ACROSS THE GUADALUPE AND DAVIS MOUNTAINS. SUSTAINED SOUTHWEST WINDS OF 40 MPH OR GREATER WITH GUSTS OF 60 MPH OR GREATER CAN BE EXPECTED. THESE WINDS WILL SLOWLY DECREASE DURING THE EVENING HOURS TUESDAY AS THE TROUGH MOVES EAST. NMZ027-TXZ074-258-272200- /O.CON.KMAF.HW.A.0010.120228T1200Z-120229T0000Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-DAVIS/APACHE MOUNTAINS AREA- GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...ALPINE...FORT DAVIS... GUADALUPE MOUNTAINS NP...PINE SPRINGS 350 AM CST MON FEB 27 2012 /250 AM MST MON FEB 27 2012/ ...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON... * EVENT...HIGH WIND. * TIMING...TUESDAY. * WINDS...SOUTHWEST AT 35 TO 55 MPH WITH GUST TO 75 MPH IN THE GUADALUPES MTNS... SOUTHWEST AT 35 TO 45 WITH GUSTS TO 60 MPH IN THE DAVIS MTNS... * IMPACTS...TRAVEL MAY BECOME DIFFICULT THROUGH THE MOUNTAINS... ESPECIALLY FOR MOTORISTS DRIVING HIGH PROFILE VEHICLES SUCH AS CAMPERS...VANS...AND TRAILERS. TURBULENCE NEAR THE MOUNTAINS MAY IMPACT LIGHT AIRCRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
180 WWUS74 KMAF 272035 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 235 PM CST MON FEB 27 2012 ...HIGH WIND WARNING IN EFFECT FOR THE GUADALUPE AND DAVIS MOUNTAINS TUESDAY... ...WIND ADVISORY FOR THE VAN HORN AREA...UPPER TRANS PECOS... SOUTHEAST NEW MEXICO PLAINS AND NORTHWEST PERMIAN BASIN TUESDAY... .THE APPROACH OF A STRONG UPPER TROUGH TUESDAY WILL RESULT IN STRONG WINDS ACROSS THE GUADALUPE AND DAVIS MOUNTAINS. SUSTAINED SOUTHWEST WINDS OF 40 TO 55 MPH MPH...AND GUSTS OF 65 TO 80 MPH... CAN BE EXPECTED. WESTERLY WINDS OVER THE LOWLANDS WILL BE 30 TO 40 MPH WITH GUSTS OF 50 TO 55 MPH. THESE WINDS WILL SLOWLY DECREASE DURING THE EVENING HOURS TUESDAY AS THE TROUGH MOVES EAST. NMZ027-TXZ074-258-281100- /O.UPG.KMAF.HW.A.0010.120228T1200Z-120229T0000Z/ /O.NEW.KMAF.HW.W.0015.120228T1200Z-120229T0300Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-DAVIS/APACHE MOUNTAINS AREA- GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...ALPINE...FORT DAVIS... GUADALUPE MOUNTAINS NP...PINE SPRINGS 235 PM CST MON FEB 27 2012 /135 PM MST MON FEB 27 2012/ ...HIGH WIND WARNING IN EFFECT FROM 6 AM CST /5 AM MST/ TO 9 PM CST /8 PM MST/ TUESDAY... * EVENT...STRONG WINDS. * TIMING...LATE TUESDAY MORNING INTO TUESDAY EVENING. * WINDS...SOUTHWEST 45 TO 55 MPH WITH GUST TO 80 MPH IN THE GUADALUPES MTNS. SOUTHWEST 35 TO 45 WITH GUSTS TO 65 MPH IN THE DAVIS MTNS. * IMPACTS...TRAVEL MAY BECOME DIFFICULT THROUGH THE MOUNTAINS... ESPECIALLY FOR MOTORISTS DRIVING HIGH PROFILE VEHICLES SUCH AS CAMPERS...VANS...AND TRAILERS. TURBULENCE NEAR THE MOUNTAINS MAY IMPACT LIGHT AIRCRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NMZ028-029-033-034-TXZ045-046-050-057>060-067-281100- /O.NEW.KMAF.WI.Y.0005.120228T1500Z-120229T0000Z/ EDDY COUNTY PLAINS-NORTHERN LEA COUNTY-CENTRAL LEA COUNTY- SOUTHERN LEA COUNTY-GAINES-DAWSON-ANDREWS- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-WARD- INCLUDING THE CITIES OF...ARTESIA...CARLSBAD... CARLSBAD CAVERNS NP...TATUM...HOBBS...LOVINGTON...EUNICE...JAL... SEMINOLE...LAMESA...ANDREWS...VAN HORN...PECOS...MENTONE... RED BLUFF LAKE...KERMIT...MONAHANS 235 PM CST MON FEB 27 2012 /135 PM MST MON FEB 27 2012/ ...WIND ADVISORY IN EFFECT FROM 9 AM CST /8 AM MST/ TO 6 PM CST /5 PM MST/ TUESDAY... * EVENT...VERY WINDY CONDITIONS. * TIMING...LATE TUESDAY MORNING THROUGH TUESDAY AFTERNOON. * IMPACTS...MOTORISTS MAY EXPERIENCE DIFFICULTY DRIVING DUE TO STRONG WIND GUSTS ACROSS ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this high wind watch went out at Feb 26, 2:57 AM MST, 9 minutes earlier.
Area forecast discussion, Feb 26, 2:57 AM MST, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
357 AM CST SUN FEB 26 2012
.DISCUSSION...
A FLAT UPPER RIDGE OVER THE AREA TODAY WILL GIVE WAY TO THE NEXT
UPPER TROUGH TUESDAY. THE UPPER TROUGH WILL SWING ACROSS
CALIFORNIA TONIGHT QUICKLY MOVING ACROSS NEVADA... UTAH AND NORTHERN
ARIZONA LATE MONDAY. THIS TROUGH PASSES OVER NORTHERN NEW MEXICO
TUESDAY SWINGING ACROSS THE CENTRAL U.S. PLAINS LATE IN THE DAY.
BRIEF RIDGING EXPECTED WEDNESDAY AND THURSDAY BEFORE ANOTHER BROAD
UPPER TROUGH SWINGS ACROSS THE ROCKIES AND CENTRAL PLAINS FRIDAY.
WITH PART OF THE ENERGY WITH THE TROUGH LIFTING NORTHEAST... THE
BACKSIDE OF THE TROUGH CONTINUES TO DIG SOUTHWARD AND SWING ACROSS
THE REGION LATE SATURDAY/EARLY SUNDAY.
A FRONT SAGS INTO THE NORTHERN CWA TONIGHT BUT LOOKS TO LIFT
NORTHWARD MONDAY AS PRESSURE FALLS AHEAD OF THE UPPER TROUGH PULL IT
NORTH. LOW CLOUDS MOVE INTO THE EAST MONDAY MORNING AND REMAIN
THROUGH THE DAY KEEPING TEMPS DOWN AS SOUTHEAST FLOW INCREASES WITH
APPROACH OF UPPER TROUGH. DEWPTS CURRENTLY IN THE 20S INCREASE TO
THE 40S AND 50S ACROSS THE PERMIAN BASIN. COULD SEE SOME FOG OVER
EASTERN HALF OF AREA MONDAY MORNING. LOW CLOUDS SHOULD QUICKLY GET
BLOWN OUT EARLY TUESDAY AS THE WEST WIND SWEEPS THE MOISTURE
EASTWARD. A DEEP SURFACE LOW ALONG THE ROCKIES EARLY TUESDAY WILL
MOVE EAST DURING THE DAY DRAGGING A PACIFIC FRONT ACROSS THE
REGION. THIS WILL RESULT IN GUSTY WEST WINDS AND CREATE FIRE WX
PROBLEMS ADDRESSED BELOW. BLOWING DUST POSSIBLE FOR MUCH OF THE AREA
TUESDAY. HIGH WIND IN THE GUADALUPES LOOKS TO BE A GOOD BET WITH
THIS TROUGH... WILL GO AHEAD AND ISSUE A HIGH WIND WATCH FOR THE
GUADALUPE MTNS TUESDAY. COULD ALSO SEE WIND ADVISORY CONDITIONS
BEING NEEDED ACROSS SOUTHEAST NEW MEXICO PLAINS AND NORTHERN PERMIAN
BASIN TUESDAY.
WILL CONTINUE LOW RAIN CHANCES IN THE FORECAST MONDAY AS GUIDANCE
CONTINUES TO GIVE DECENT POPS. MODELS DEVELOP SOME LIGHT PRECIP
OVER THE EAST MONDAY... RAIN TOTALS APPEARS TO BE LOW. NEXT SHOT AT
RAIN WILL BE NEXT WEEKEND WITH NEXT DIGGING TROUGH. WILL NOT ADD
ANY POPS WITH THIS FEATURE AT THIS TIME BUT IT IS A FAVORABLE RAIN
PATTERN WITH GOOD UPPER SUPPORT... WILL CONTINUE TO MONITOR ITS
DEVELOPMENT.
TEMPS WILL BE WARM TODAY CLIMBING INTO THE 70S. HOWEVER TEMPS WILL
BE COOLER ON MONDAY AS CLOUDS AND AND EASTERLY WIND COMBINE TO KEEP
READINGS DOWN. HIGHS IN THE 70S RETURN TUESDAY AND CONTINUE MUCH OF
THE WEEK. LOWS GENERALLY IN THE 30S AND 40S.
&&
.FIRE WEATHER...
DEWPOINTS ARE INCREASING EARLY THIS MORNING FOR MOST LOCATIONS
WITHIN SOUTHERLY LOW LEVEL FLOW ACROSS WEST TEXAS. THIS WILL RESULT
IN GOOD TO NEAR EXCELLENT RH RECOVERY FROM THE PERMIAN BASIN
SOUTHWARD INTO THE LOWER TRANS PECOS. RH WILL DECREASE LATER THIS
AFTERNOON TO AROUND 20 TO 30 PERCENT EAST OF THE PECOS RIVER AND
LESS THAN 15 PERCENT WEST. SUSTAINED WIND SPEEDS SHOULD REMAIN
BELOW 20 MPH FROM THE SOUTH FOR MOST OF THE DAY. SLIGHTLY STRONGER
SOUTHWEST WINDS CAN BE EXPECTED IN THE GUADALUPE MOUNTAINS...WHERE
NEAR CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE.
RECOVERY WILL IMPROVE DRAMATICALLY ON MONDAY MORNING...WITH
EXCELLENT CONDITIONS ALONG AND EAST OF THE PECOS RIVER. EVEN
AFTERNOON MIN RH VALUES WILL GENERALLY REMAIN ABOVE 20 PERCENT FOR
THE SAME AREA. HOWEVER...RH WILL DROP BELOW 15 PERCENT ACROSS THE
MOUNTAINOUS TERRAIN WEST OF THE DRYLINE. WINDS WILL ALSO INCREASE
ABOVE 20 MPH IN THE GUADALUPE MOUNTAINS. WE WILL CONTINUE THE FIRE
WEATHER WATCH THERE FOR MONDAY AFTERNOON. THE WORST CONDITIONS OF
THE WEEK WILL OCCUR ON TUESDAY AFTERNOON AS BREEZY SOUTHWEST WINDS
DEVELOP FROM SE NM...THROUGH THE UPPER TRANS PECOS...AND INTO THE
PERMIAN BASIN. ONE GOOD THING ABOUT TUESDAY IS AM RECOVERY WILL BE
EXCELLENT AGAIN ALONG AND EAST OF THE PECOS RIVER...BUT MIN RHS WILL
QUICKLY DROP TO BELOW 15 PERCENT WITH UNSEASONABLY WARM CONDITIONS
PRESENT AND THE DRYLINE RACING EAST. EXPECT CRITICAL FIRE WEATHER
CONDITIONS TUESDAY FOR MOST OF THE AREA AS A RESULT.
&&
.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX 74 48 59 53 / 0 0 20 20
CARLSBAD NM 76 37 71 46 / 0 0 0 0
DRYDEN TX 72 50 69 54 / 0 0 10 10
FORT STOCKTON TX 77 45 72 51 / 0 0 0 10
GUADALUPE PASS TX 71 45 70 41 / 0 0 0 0
HOBBS NM 73 41 60 48 / 0 0 10 10
MARFA TX 73 34 72 34 / 0 0 0 0
MIDLAND INTL AIRPORT TX 72 46 62 52 / 0 0 20 10
ODESSA TX 72 47 65 53 / 0 0 10 10
WINK TX 77 44 69 48 / 0 0 0 0
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY
AFTERNOON FOR THE FOLLOWING ZONES... GUADALUPE MOUNTAINS
NP/LINCOLN NF/LNZ...SOUTHEAST PLAINS/BLM ROSWELL/LNZ.
FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY AFTERNOON
FOR THE FOLLOWING ZONES... GUADALUPE MOUNTAINS NP/LINCOLN
NF/LNZ.
HIGH WIND WATCH FROM LATE MONDAY NIGHT THROUGH TUESDAY AFTERNOON
FOR THE FOLLOWING ZONES... GUADALUPE MOUNTAINS OF EDDY
COUNTY.
TX...FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING
FOR THE FOLLOWING ZONES... ANDREWS...BORDEN...CRANE...
DAVIS/APACHE MOUNTAINS AREA...DAWSON...ECTOR...GAINES...
GLASSCOCK...GUADALUPE MOUNTAINS...HOWARD...LOVING...MARFA
PLATEAU...MARTIN...MIDLAND...MITCHELL...PECOS...REAGAN...
REEVES COUNTY AND UPPER TRANS PECOS...SCURRY...UPTON...VAN
HORN AND HIGHWAY 54 CORRIDOR...WARD...WINKLER.
FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY AFTERNOON
FOR THE FOLLOWING ZONES... GUADALUPE MOUNTAINS.
HIGH WIND WATCH FROM LATE MONDAY NIGHT THROUGH TUESDAY AFTERNOON
FOR THE FOLLOWING ZONES... GUADALUPE MOUNTAINS.
&&
78/72Hazardous weather outlook, Feb 26, 2:41 AM MST, 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 341 AM CST SUN FEB 26 2012 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-270945- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 341 AM CST SUN FEB 26 2012 /241 AM MST SUN FEB 26 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY FOR THE GUADALUPE MOUNTAINS. STRONG WEST WINDS AND VERY DRY CONDITIONS ARE EXPECTED ON TUESDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FOR MUCH OF WEST TEXAS AND SOUTHEAST NEW MEXICO ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
Nearby
High Wind Watches in New Mexico, 2012High Wind Watches in Texas, 2012Every high wind watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.